# SDR IPXA2021051069154

- Difficulty date: April 28, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,010 hours, 17,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFWD CARGO INTERCOSTAL AT STA 6-50 & LONGERON 43L IS CRACKEDREMOVED AND REPLACED CRACKED FWD CARGO INTERCOSTAL AT STA 6-50 & LONGERON 43L IAW SRM 51-33-01. (MINOR)
